# SDR CALA9901637

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SECOND FRAME SUPPORT FROM AFT OF LT FORWARD NR 2 ENGINE COWL.  THE FRAME SUPPORT WAS REMOVED AND A NEW FRAME SUPPORT WAS INSTALLED IAW SRM 51-30-2, 51-30-1, AND 51-10-1.
